# SDR C2XA02CL114

- Difficulty date: May 11, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1159
- Condition: Inoperative
- Location: Cabin
- Part time: 2,518 hours, 2,176 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR FLIGHT 3406 CREW REPORTED BURNING SMELL COMING FROM PACK #1.NO SMOKE FOUND WHEN PACK #1 WAS DESELECTED SMELL WENT AWAYMAINTENANCE REPLACED #1 PACK RECIRCULATION FAN. OPERATIONAL CHECKS WERE GOOD.AIRCRAFT RETURNED TO SERVICE.
